# SDR DALA1017490904

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 62,292 hours, 48,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY CABIN PATH LIGHTS AT SEAT 24DE TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT WIRING HARNESS AT SEAT 24DE.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0899) (DLM88101963).
